# SDR 2002F01100

- Difficulty date: June 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, REPAIR AT STATION 55 LEFT LONGERON 31 HAS NO SUPPORTING DOCUMENTATION.  REMOVED DOUBLER IAW DC-8 SRM 51-1-21.  CRACK HAD EXTENDED .5 BEYOND STOP DRILL.  STOP DRILLED CRACK IAW DC-8 SRM 53-2-0.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED REPAIR PER EO NR 02-039 WITH APPROVED 8110-3, DATED 05/31/02.  (M)
